On the intersection matrix of a hypersurface
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 583-598.
@article{ASENS_1969_4_2_4_583_0,
     author = {Katz, Nicholas M.},
     title = {On the intersection matrix of a hypersurface},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {583--598},
     publisher = {Elsevier},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1969},
     doi = {10.24033/asens.1185},
     zbl = {0187.42802},
     mrnumber = {43 #1993},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1185/}
}
TY  - JOUR
AU  - Katz, Nicholas M.
TI  - On the intersection matrix of a hypersurface
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1969
DA  - 1969///
SP  - 583
EP  - 598
VL  - Ser. 4, 2
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1185/
UR  - https://zbmath.org/?q=an%3A0187.42802
UR  - https://www.ams.org/mathscinet-getitem?mr=43 #1993
UR  - https://doi.org/10.24033/asens.1185
DO  - 10.24033/asens.1185
LA  - en
ID  - ASENS_1969_4_2_4_583_0
ER  - 
%0 Journal Article
%A Katz, Nicholas M.
%T On the intersection matrix of a hypersurface
%J Annales scientifiques de l'École Normale Supérieure
%D 1969
%P 583-598
%V Ser. 4, 2
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1185
%R 10.24033/asens.1185
%G en
%F ASENS_1969_4_2_4_583_0
Katz, Nicholas M. On the intersection matrix of a hypersurface. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 583-598. doi : 10.24033/asens.1185. http://archive.numdam.org/articles/10.24033/asens.1185/

[1] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York, 1960. | MR | Zbl

[2] J. Dieudonné et A. Grothendieck, Éléments de Géométrie algébrique, chap. 3, Pt. 2, Publ. Math. I.H.E.S., 17, 1963. | Numdam | Zbl

[3] B. Dwork, On the Zeta Function of a Hypersurface, Pub. Math. I.H.E.S., 12, 1962. | Numdam | MR | Zbl

[4] B. Dwork, On the Zeta Function of a Hypersurface ; II (Ann. Math., vol. 80, 1964, p. 227-299). | MR | Zbl

[5] P. A. Griffiths, On the Periods of Certain Rational Integrals (I.A.S. notes), to appear.

[6] A. Grothendieck, On the De Rham Cohomology of Algebraic Varieties, Pub. Math. I.H.E.S., 29, 1966. | Numdam | MR | Zbl

[7] N. Katz, On the Differential Equations Satisfied by Period Matrices, Pub. Math. I.H.E.S., 35, 1969. | Numdam | Zbl

[8] S. Kleiman, Algebraic Cycles and the Weil Conjectures, in Dix exposés sur la cohomologie des schémas, North-Holland Publishing Co, Amsterdam, 1968. | Zbl

[9] T. Oda and N. Katz, On the Differentiation of De Rham Cohomology Classes with Respect to Parameters (J. Math. Kyoto Univ., vol. 8, 1968, p. 31-45). | MR | Zbl

[10] A. Weil, Number of Solutions of Equations in Finite Fields (Bull. Amer. Math. Soc., vol. 55, 1949, p. 497-508). | MR | Zbl

Cited by Sources: